[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] bumps at insertion sites

Hi Sharon:
I have a bump left over after I remove my site but not a horrible redness
with it.  I use the Minimed micro sets but I think it is the insulin pooling
there...similar to injecting in the same site too often and the area gets

Try rotating the sites.  I do, and change twice a week but still have the
same thing.  I recently did my thigh and that bump is still there after over
a week...I just keep massaging it hoping it will go away soon.

I like you message in your signature..."where is the cure?"....da da da da
da :) :) :)

I've been waiting 35 years and would like to know too :)

Kathy Bruckmeyer
email @ redacted
diab 35 yrs pumping 12/00
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml